Header

UZH-Logo

Maintenance Infos

Angioimmunoblastic T-Cell Lymphoma Mimicking Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS Syndrome)


Mangana, Joanna; Guenova, Emmanuella; Kerl, Katrin; Urosevic-Maiwald, Mirjana; Amann, Valerie C; Bayard, Cornelia; Dummer, Reinhard; French, Lars E (2017). Angioimmunoblastic T-Cell Lymphoma Mimicking Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS Syndrome). Case Reports in Dermatology, 9(1):74-79.

Statistics

Altmetrics

Downloads

9 downloads since deposited on 10 Jul 2017
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2017
Deposited On:10 Jul 2017 13:22
Last Modified:21 Nov 2017 21:05
Publisher:Karger
ISSN:1662-6567
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1159/000458752

Download

Download PDF  'Angioimmunoblastic T-Cell Lymphoma Mimicking Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS Syndrome)'.
Preview
Content: Published Version
Filetype: PDF
Size: 839kB
View at publisher
Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)